Equate Aspirin  » Medicine  »
4.5
1 votes
Are you familiar with this?
Feel free to rate it!
  • The pain wasn't very severe, so I thought my usual two aspirin would do the trick
  • I was disappointed to realize that we had run out of aspirin, which meant I had to go to the store and buy another bottle
  • It was not gone completely, but I was happy that at least it got rid of some of the pain, and took the edge off
  • After a couple of hours, I noticed that my migraine was completely gone
  • I recommend Equate Aspirin to anyone who uses aspirin for pain relief

    • by mom1
      TRUSTWORTHY

      all reviews
      I take aspirin for aches and pains, so when I hurt my back I figured I would take a couple of aspirin for the pain. The pain wasn’t very severe, so I thought my usual two aspirin would do the trick. I was disappointed to realize that we had run out of aspirin, which meant I had to go to the store and buy another bottle. I went to the store, and come to find out, they were out of the name brand aspirin that usually buy and trust. I bought instead Equate brand aspirin. I was not too confident that this product was going to be as effective as the brand name aspirin that I usually have on hand. I will say that this product was cheaper than my usual brand. Sometimes I find that when a product is cheaper, the quality is inferior. This is not the case with all products, of course, but sometimes I find

      that if I buy a product that is very inexpensive, the quality is not there.

      When I got home, I took two Equate aspirin and hoped that it work as well as the other name brand aspirin. Now I do realize that asrpirin is aspirin, however, I have tried some products that claimed to have the same active ingredients in it as the brand name product does, only to find out that it does not work as well. This is why I was concerned about the Equate aspirin. After about twenty minutes, I was really pleased to find out that my back pain was starting to subside. It was not gone completely, but I was happy that at least it got rid of some of the pain, and took the edge off. This is actually what I was expecting. I was not expecting that this product would rid my back pain totally, but just ease it a little. To my ...


      • surprise, about a half hour later, my back pain was gone. It was 100% gone. Equate aspirin did the job just like the brand name aspirin that I normally use. A few days later, I had a migraine headache. I usally take a migraine pain reliever, but I thought that since Equate aspirin helped my backache so well, that it might relieve my migraine headache. I was very hesitant because my pain was severe. I took two Equate aspirin and about an hour later my pain was greatly reduced. It didn’t relieve the headache completely, but it made me feel so much better, that I even went to the store. Usually when I have a migraine I cannot even drive. I usually have to lie down and not move too much. After a couple of hours, I noticed that my migraine was completely gone. This was amazing to me, because most of the time when I take a migraine
        medication, I can still feel the pain hours later. I had no headache pain at all after a couple of hours after taking this product. Also, I did not get a stomachache from the Equate Aspirin. Many times, aspirin upsets my stomach, but this product did not. The Equate Aspirin not only relieved my migraine, it also relieved the associated neck pain that I sometimes experience with migraines.

        I exceeded my expectations, and I will purchase it again. I recommend Equate Aspirin to anyone who uses aspirin for pain relief. Never use this product or any other over the counter medication without first consulting your doctor of healthcare provider. Aspirin is a powerful medication and can interact with your current medications. Never take aspirin products if you are taking a medication to thin your blood because it can intensify the effects of your blood thinners. This product will relieve your pain effectively, but take only as directly and always consult your doctor first.




    more about
    Equate Aspirin
    • Sidenotes
    • Don't Be Nice. Be Helpful.

    The review was published as it's written by reviewer in December, 2009. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 26812915360731/k2311a128/12.8.09
    Your use of this website constitutes acceptance of the Terms & Conditions
    Privacy Policy